# SDR RAIA00412014

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,603 hours, 19,303 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51539019E
- Part serial: 95701
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 17,372 hours, 19,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - RT GEN FELL OFF LINE.  MAINTENANCE REMOVED AND REPLACED GENERATOR CONTROL UNIT.
